MathSciNet Relay Station
MathSciNet bibliographic data
MR2093062 16U60 (16S34 20F67)
Juriaans, S. O.; Passi, I. B. S.; Prasad, Dipendra Hyperbolic unit groups. Proc. Amer. Math. Soc. 133 (2005), no. 2, 415–423 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement